Risks of Ototoxicity Course Logo

Risks of Ototoxicity

Green Clock Hours: 1.00

Many common medications can cause ototoxicity. The onset of toxicity can be subtle, but the impact of this quiet damage on patients’ well-being can be profound. Drug-induced ototoxicity can produce anything from mild hearing loss to bilateral deafness, and it can cause balance problems severe enough to prevent employment. This course will help the reader understand ototoxicity, its causes, and the appropriate nursing care.

The goal of this course is to inform nurses in the acute care setting about the causes and treatment of ototoxicity and to educate them to recognize and prevent ototoxicity in patients.

All drug-related information cited in this course was obtained from the manufacturer package inserts accessed on February 18th, 2023, unless otherwise noted.



Read More

$15.00

Course Description

Many common medications can cause ototoxicity. The onset of toxicity can be subtle, but the impact of this quiet damage on patients’ well-being can be profound. Drug-induced ototoxicity can produce anything from mild hearing loss to bilateral deafness, and it can cause balance problems severe enough to prevent employment. This course will help the reader understand ototoxicity, its causes, and the appropriate nursing care.

The goal of this course is to inform nurses in the acute care setting about the causes and treatment of ototoxicity and to educate them to recognize and prevent ototoxicity in patients.

All drug-related information cited in this course was obtained from the manufacturer package inserts accessed on February 18th, 2023, unless otherwise noted.



Only $249
Want Unlimited Access?
The Academy All Access Subscription provides 1-click enrollment into 1,450+ courses for one low price.
Only $249